Search More Than 6,000,000 Posts
Results 1 to 2 of 2

Thread: PCT Sweats

  1. #1
    boistheman is offline Associate Member
    Join Date
    Mar 2004

    PCT Sweats

    today is my last day of PCT and for the past couple of weeks I have been sweating alot even when i'm in tha A/C. Do u guys think the clomid and nolva caused this? I also wanted to ask if I should run the nolva after PCT has ended and for how long.

  2. #2
    dirtdawg's Avatar
    dirtdawg is offline Anabolic Member
    Join Date
    Apr 2004
    you can run nolva 1 week after clomid 20 mgs ed along with l dex .25 mge ed for 7 days if you want, i did, but i had the same pron=blem as you, especially at night when i try and sleep

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts